# SDR CA140611003

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 67,235 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89794015
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW ADVISED COMPLETE DEPLETION OF FLIGHT CREW OXYGEN WHILE ENROUTE/OVER ICELAND.  IN CONSULTATION WITH THE DUTY PILOT/FLEET MANAGER AND FLIGHT DISPATCH THE FLIGHT WAS RECOMMENDED TO CONTINUE AS LONG AS THE ACFT PRESSURIZATION WAS NORMAL AND THE SPARE CABIN OXYGEN WAS BROUGHT TO THE FLIGHT DECK FOR THE REMAINDER OF THE FLIGHT AS A PRECAUTION.  REPLACED CREW O2 IAW AMM TASK 35-11-41-400 VALVE WITNESS WIRED OPEN FOUND 2ND OBS MASK LEAKING BECAUSE WAS NOT INSTALLED CORRECTLY, REINSTALLED 2ND OBS MASK TESTED, SERVICEABLE.
